MathSciNet Relay Station
MathSciNet bibliographic data
MR2176937 (2006f:16018) 16E45 (18D99 55N91)
Guillermou, Stéphane Equivariant derived category of a complete symmetric variety. Represent. Theory 9 (2005), 526–577 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement